Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
194 Doctors are Online

Suggest suitable diagnosis for stomach infection and pain in legs

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2305 Questions
Hello, Since one week I was suffering from Stomach Infection & Pain in Legs. I had taken treatment & they asked me to take Blood Test. My WBC Count was reduced by 800 (from Starting level of 4000). Also the Eosinophils was increased to 6.6. After the medicines, I got some relief. But 2 days back, when I wake up in morning, I was feeling Dizzy. Doctor told to do another blood test. The report was normal. WBC was increased & also the Eosinophils came under control. Doctor has given me 'Betavert (16 MG) for 5 days & Bevon for 30 days. For 2 days I was feeling dizzy. But after having food, I gets relief. But, though I have very less food, I feels, my stomach is "FULL". Then I had taken Anti - Acidity Tablets from medical to consume before food. Then from yesterday, I am feeling little comfort. But today afternoon, after food, again I'm feeling that my stomach if very Tight. Having little pain. I'm regularly having Fruits in my diet. e.g XXXXXXX Orange & Sweet Lime. Please advise me, if I'm on right track or not. OR suggest suitable diagnosis. Also suggest suitable diet to follow. I'm Sales Professional & travels nation wide. ----- Regards, XXXXX
Posted Sun, 15 Dec 2013 in Digestion and Bowels
Answered by Dr. Prasad 17 hours later
Brief Answer: Continue the medications... Detailed Answer: Dear XXXXXXX I went through your post with diligence. It seems you have had a viral illness a week ago. This viral illness may have been responsible for abdominal pain, limb ache and low WBC count. I am glad they have improved now. Now the dizziness and abdominal pressure may be transient post viral symptom or a fresh condition related to ear and gut. Since you have no accompanying fever, body ache and fatigue, I would suggest you to continue betavert and bevon supplement. Antacids syrups can be taken thrice a day. Avoid spicy and too oily food. Continue fresh fruits and vegetables. Drink sufficient water. You can reassess the symptoms after 3 days. In the meantime if they worsen you can report back to your doctor. Hope this helps. Let me know if you need clarifications. Regards
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to

The user accepted the expert's answer

Ask a Gastroenterologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor